MAUDE Adverse Event Report: Devicor Medical Products Inc MammoMARK; MammoMARK Biopsy Site Identifier 8G - U-shape - Non-CE

Devicor Medical Products Inc MammoMARK; MammoMARK Biopsy Site Identifier 8G - U-shape - Non-CE
Model Number MMK0802
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during the procedure there was difficulty with the deployment of the marker, with the guide breaking while the needle was being removed.The marker and the orange part of the guide remained in the intra-mammary position.The procedure was not completed/stopped.No patient consequences.Complaint reported to authority.
 
Additional Manufacturer Narrative
According to the reporter, during the procedure there was difficulty with the deployment of the marker, with the guide breaking while the needle was being removed.The marker and the orange part of the guide remained in the intra-mammary position.The procedure was not completed/stopped.No patient consequences.Complaint reported to authority.After good faith efforts, it was determined that the tip shear remained in the breast and that there will be surgery for removal of cancer.Date of procedure is unknown.The device was not returned for evaluation.Based on available information and user feedback, the most likely root cause was determined to be customer failure to follow the instructions for use (ifu).The ifu clearly states: "caution: do not insert beyond appropriate band or tip damage may occur." "caution: do not activate the probe cutter or other clinical functions while a marker is inserted in the probe.Take care to completely remove the marker out of the probe before activating any of the holster's clinical functions." failure to adhere to these precautions may have contributed to the reported issue.If any new information becomes available, the complaint will be reassessed accordingly.

Brand Name
MammoMARK
Common Device Name
MammoMARK Biopsy Site Identifier 8G - U-shape - Non-CE
Manufacturer (Section D)
Devicor Medical Products Inc
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
Devicor Medical Products De Mexico
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
+1(513)864-9047
MDR Report Key50951016
Report Number3008492462-2026-00016
Device Sequence Number10446779
Product Code NEU
UDI-Device Identifier00841911100485
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMMK0802
Device Catalogue NumberCA000151018
Device Lot NumberF12610349D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown